# SDR 2024F00132

- Difficulty date: April 4, 2024
- Submitted: May 10, 2024
- Operation: General aviation
- Make and model: Bac AVRO146RJ70A
- Aircraft serial: E1252
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: AHA23324
- Part serial: HY187
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

BRAKE ASSEMBLY N°3 INOPERATIVE DUE TO WEAR AND CARBON PARTICLES PRESENT. CORRECTIVE ACTION: BRAKE N°3 REMOVED AND REPLACED.
